advertisement
Question
Posted by: Michelle | 2010/07/22

Meds causing insomnia

I have been diagnosed with Chronic Sinusitis &  Allergies, I have been put onto the following meds, BUT one of them is causing MAJOR insomnia. I have NOT slept in a full 48 hours.

Tavaloxx 750mg - 1 Tab in the morning.

Panafcort as follows: 6 in the morning for 3 days, then 4 for 4 days, then 2 for remainder.

Dazit 1 at night.

ACC 200 EFF 3 x daily.

I had to take TWO TBSP of Liviton this morn, or wld have fallen asleep driving to work.

Please help!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Michelle
It is probably the cortisone (Panafcort) - reduce the dosage to 4 in the morning x3 days, then 2 for another 2-3 days. It is ok if you don't finish all the tablets but your nose is open and draining well.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/07/22

Hi Michelle
It is probably the cortisone (Panafcort) - reduce the dosage to 4 in the morning x3 days, then 2 for another 2-3 days. It is ok if you don't finish all the tablets but your nose is open and draining well.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement